# SDR DLM88060022

- Difficulty date: January 7, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 50,571 hours, 40,986 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part serial: NONE
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM A/C SYSTEM CAUSED AFT SMOKE DETECTOR IN LAV TO GO OFF DURING TAKEOFF.  SOME HAZE IN AFT CABIN.  REPLACED SEAL UNDER APU OIL CAP.  CLEANED OIL FROM APU INLET, PERFORMED DUCT BURNOUT.
